# SDR CALA2025030402571

- Difficulty date: March 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 125,639 hours, 19,295 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS161210A
- Condition: Leaking
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT WING HYD VALVE EICAS ILLINUMATED AFER TAKEOFF, CREW SELECTED THE RT WING HYD VALVE TO OPEN BUT THE VALVE REMAINS CLOSED. ON ARRIVAL LHR, CREW REPORTED NO AIRCRAFT FLIGHT CONTROL PROBLEMS.RESET FLT CONTROL SHUTOFF WING R CB H26 ON THE P11 AND CYCLED SWITCH. OFF LIGHT AND CAUTION MSG EXTINGUISHED. ACCOMPLISHED LATERAL CONTROL SHUTOFF VALVE CHK PER AMM27-13-00-216-001. ALL OPS AND INDICATIONS NORMAL, UNABLE TO DUPLICATE FAULT ON GRD LHR. WITH CREW AND TOMC CONCURENCE RIGHT WING FLT CONTROL SHUTOFF VALVE DEACTIVATED IN THE OPEN POSITION. ALL MEL REQUIREMENTS ACCOMPLISHED NO ABNORMALITIES NOTED. APPROVED MEL RAISED TO COVER. PARTS ADDED DEPRESSURIZED RH HYD SYS FOR MX REVERSED MEL # 2703F / DDP. & PERFORMED R.WING HYD. SYSTEM (FLT. CONTROL SHUT-OFF) VALVE OPERATIONAL TEST WITH NO FAULTS NOTED IRW AMM TASK # 27-13-04-424-017. VALVE POSITION #1 & #2 CYCLED WITHOUT FAULTS. NO PREV. IDI HISTORY NOTED. REMOVED & REPLACED VALVE ASSY.AS PRECAUTIONARY MEASURE  IRW AMM TASK # 27-13-04-424-017. SYSTEM LEAK & OP. S GOOD NO FAULTS / EICAS OBSERVED. MX INOP. PLACARD REMOVED.  [ACFT. # 6453]
